Rational lines on cubic hypersurfaces. / Brandes, Julia; Dietmann, Rainer.

In: Mathematical Proceedings of the Cambridge Philosophical Society, 24.04.2020, p. 1-14.

Research output: Contribution to journalArticle

E-pub ahead of print
Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalMathematical Proceedings of the Cambridge Philosophical Society
DOIs
Publication statusE-pub ahead of print - 24 Apr 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 37817962